Infinitely many primes of the form $An+1$ Another Elementary Proof
Commun. Korean Math. Soc. 2004 Vol. 19, No. 2, 205-210
Printed June 1, 2004
Jisang Yoo
KAIST
Abstract : According to Diriclet's Theorem, there are infinitely many primes of the form $An+1$ for any fixed positive integer $A$. For this, there already exists a classical simple proof using cyclotomic polynomials. In this paper, we develop another elementary proof of this statement.
Keywords : prime number, Dirichlet's theorem
MSC numbers : 11A41
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd